# SDR CALA2019070201112

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323497920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR 40R HAS CORROSION BETWEEN FR31-32 ON REF 9293168 SPEC A3NB-05-3-6013. REMOVED & REPLACED STR 40R AT FWD CARGO FR29-35 IAW SRM 51- 7-11-001 & SRM 51-42-11-001 AT ON HANGAR NR 9293168. MAINT PERFORMED RII INSP PERFORMED.
